Items where Author is "Pradeep, N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Guruprasad, P. S. and Pradeep, N. (2008) A simple proof of triple product identity of Jacobi. South East Asian J. Math. Math. Sci., 6 (2). pp. 123-124.

Guruprasad, P. S. and Pradeep, N. and Prasanna Kumar, K. (2006) On two new arithmetical functions related to Euler's totient function. J. Appl. Math. Anal. Appl., 2 (2). pp. 135-138.

Guruprasad, P. S. and Pradeep, N. (2006) A simple proof of Ramanujan's reciprocity theorem. Proc. Jangjeon Math. Soc., 9 (2). pp. 121-124.

This list was generated on Wed Sep 20 18:07:04 2017 IST.